# SDR IPXA12571334

- Difficulty date: January 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1787-1806 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, HORIZONTAL STAB COMPARTMENT INTERIOR RT SIDE BS 1787-1806 S-6R: APU INLET DUCT SURROUND ACCESS PANEL ATTACH ANGLE CORRODED AT NUT PLATES ON LOWER EDGE.  REMOVED ANGLE AND FABRICATED NEW ANGLE IAW DWG148N3152 AND INSTALLED IAW SRM 51-40-02-0G.
